Florida, 2013Damaging Wind in Florida, June 3, 2013
June 3, 2013 · NWS JAX · 1 event in 1 county or zone
sparked scattered strong and rotating storms over the area during the afternoon and evening near the east coast.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Deep tropical moisture combined with a weakening cold front front approaching southwest Georgia in concert with the east coast sea breeze and outflow boundaries...sparked scattered strong and rotating storms over the area during the afternoon and evening near the east coast.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 3, 1:57 PM EST, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 3, 1:57 PM EST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
257 PM EDT MON JUN 3 2013
...HIGH RAIN CHANCES WITH ISOLATED STRONG STORMS THIS AFTERNOON AND
AGAIN ON TUESDAY...
.SHORT TERM....NEAR TERM (THROUGH SUNSET)...
DEEP TROPICAL MOISTURE WILL CONTINUE TO OVERSPREAD NORTHEAST FL WELL
IN ADVANCE OF A WEAKENING COLD FRONT THAT IS SLOWLY ADVANCING THROUGH
SOUTHEAST GA. THIS FRONT WILL ACT AS A FOCUSING MECHANISM FOR SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST GA THROUGH SUNSET.
MAIN THREATS IN THIS ACTIVITY WILL BE GUSTY WINDS...HEAVY DOWNPOURS
AND POSSIBLY SMALL HAIL WITHIN HEAVIER PULSE STORMS THAT DEVELOP.
CONVECTION OVER NORTHEAST FL IS INCREASING IN COVERAGE WHILE
MOVING NORTHEASTWARD AROUND 15 KTS. THE EAST COAST SEA BREEZE IS
BEGINNING TO MOVE INLAND...AND WILL ENHANCE CONVERGENCE ALONG AND
EAST OF THE INTERSTATE 95 CORRIDOR THROUGH THE EARLY EVENING
HOURS. WE HAVE INDICATED LIKELY POPS ALONG AND EAST OF THE I-75
CORRIDOR...WITH THE GREATEST COVERAGE EXPECTED ALONG THE I-95
CORRIDOR DURING THE EVENING RUSH HOUR.
TONIGHT...FRONT WASHES OUT OVER SE GA AND SAGS OVER NORTH FL.
CONTINUED WITH SCATTERED SHOWERS AND ISOLATED TSTORMS ALONG AND
SOUTH OF THE BOUNDARY THROUGH THE NIGHT OVER FLORIDA ZONES...WITH
PATCHY FOG EXPECTED OVER INLAND SE GA WHERE LESS CLOUD COVER IS
EXPECTED. HUMID OVER NIGHT LOW TEMPS WILL RANGE FROM THE LOW 70S
INLAND TO MID 70S COAST UNDER PARTLY TO MOSTLY CLOUDY SKIES.
TUE THROUGH WED...THE LINGERING FRONTAL BOUNDARY OVER N FL TRIES
TO MORPH AND LIFT NORTHWARD AS A WARM FRONT TUE OVER SE GA...BUT
THE BOUNDARY IS SUPPRESSED SOUTHWARD AND LINGERS OVER S GA WED DUE
TO A WEDGE OF HIGH PRESSURE NOSING DOWN THE LEE OF THE
APPALACHIANS. THIS LINGERING FRONT...HIGH ATMOSPHERIC MOISTURE
CREEPING NORTHWARD FROM SOUTH FL...AND INCREASING UPPER LEVEL SW
FLOW SUPPORT HIGH RAIN CHANCES WITH A DIURNAL TREND DURING THROUGH
THE PERIOD. WILL INDICATED 20-30% CHANCES OF MORNING
SHOWERS/ISOLATED TSTORMS OVER NEAR THE MEANDERING FRONTAL ZONE TUE
MORNING OVER NE FL...THEN RAISE RAIN CHANCES INTO THE 60-70% RANGE
TUE AFTN ACROSS THE INTERIOR WHERE BOUNDARY COLLISIONS ARE MOST
FAVORED. WED THE FRONT WILL LINGER OVER SE GA WHERE NIGHTTIME AND
EARLY MORNING SHOWERS AND ISOLATED TSTORMS WILL BE POSSIBLE...THEN
WILL ADVERTISE AROUND 605 RAIN CHANCES DURING THE AFTN. SCATTERED
STRONG STORMS WILL BE POSSIBLE EACH AFTN/EVENING WITH THE MAIN
HAZARDS LOCALLY HEAVY RAINFALL AND GUSTY WINDS. HUMID CONDITIONS
WILL CONTINUE WITH LOW TEMPS NEAR 70 INLAND TO MID 70S COAST AND
HIGHS IN THE UPPER 80S TO NEAR 90.
.LONG TERM...THU THROUGH MON... THU & FRI...DEEP LAYER TROPICAL
MOISTURE EMBEDDED WITHIN THE SOUTHERN JET STREAM POSITIONS OVER SE
GA AND THE FL PENINSULA AS LOW PRESSURE OVER THE SOUTHERN GULF OF
MEXICO DRIFTS NNE IN RESPONSE TO AN UPPER TROUGH CARVING OUT OVER
THE MS RIVER VALLEY. THE INTENSITY AND EXACT TRACK OF THE LOW
LEVEL GULF LOW ARE STILL UNCERTAIN...BUT FOR THE LOCAL FORECAST
AREA THIS REGIME DEFINITELY FAVORS ABOVE NORMAL PRECIP CHANCES
ESPECIALLY DURING THE AFTN/EVENING WHEN INSTABILITY WILL BE
HIGHEST...ALTO TEMPS WILL BE TEMPERED BY ABUNDANT CLOUD COVER.
WILL CONTINUE WITH RAIN CHANCES IN THE 40-50% RANGE WITH A N-S
GRADIENT DUE TO SLIGHTLY LOW MOISTURE VALUES OVER SE GA. THE MAIN
CONVECTIVE CONCERN WILL BE LOCALLY HEAVY RAINFALL AND GUSTY
WINDS...WITH THE WEATHER PREDICTION CENTER 5-DAY RAINFALL OUTLOOK
ADVERTISING WIDESPREAD 2-3 INCHES ACROSS THE FORECAST AREA.
LOWERED DAYTIME HIGHS INTO THE MID/UPPER 80S DUE TO CLOUD
COVER...WITH HUMID NIGHTTIME CONDITIONS WITH LOWS IN THE LOW/MID
70S.
SAT-MON...AS THE SURFACE LOW DRIFTS NNE OF THE REGION IT WILL
TRAIL A LOW LEVEL TROUGH AXIS OVER THE AREA. ALTHO MEAN LAYER
MOISTURE VALUES DECREASE...GIVEN THE PRESENCE OF MEAN LAYER
TROUGHING MEANDERING OVER THE AREA AND HIGH LOW LEVEL
INSTABILITY...WILL ADVERTISE A DIURNAL TREND IN RAIN CHANCES IN
THE 40% RANGE EACH DAY. TEMPS WILL MODERATE TO NEAR CLIMO HIGHS IN
THE UPPER 80S TO NEAR 90 INLAND WITH HUMID OVERNIGHT LOW TEMPS IN
THE LOW 70S.
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND IMPACT THE
TERMINALS THROUGH 00Z...WITH PERIODS OF SUB-VFR CONDITIONS AND BRIEFLY
GUSTY WINDS UP TO 25 KTS EXPECTED DURING THIS TIME FRAME. ACTIVITY SHOULD
WANE AFTER 01Z. EXPECT IFR/LIFR CIGS TO DEVELOP AFTER 06Z...ESPECIALLY AT
GNV AND VQQ. IFR CIGS WILL BE ALSO BE POSSIBLE AT JAX...CRG...AND SSI
BETWEEN 09Z AND 13Z. CIGS SHOULD LIFT TO MVFR OR VFR TOWARDS 14Z.
&&
.MARINE...SSW 10-15 KTS TONIGHT WITH SEAS 2-4 FT. LIGHT AND
VARIABLE WINDS EXPECTED ON TUE WITH A FRONT LINGERING OVER THE
AREA...THEN SOUTH WINDS SLOWLY INCREASE WED INTO THU AS THE GULF
LOW DRAWS A BIT CLOSER. SMALL CRAFT EXERCISE CAUTION CONDITIONS
WITH WINDS 15-20 KTS AND SEAS UP TO 6 FT OFFSHORE LIKELY
LATE THU INTO SAT AS THE LOW CROSS THE FL PENINSULA.
RIP CURRENTS: MODERATE RISK TODAY WITH LOW RISK LIKELY ON TUE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 90 71 89 / 70 70 60 60
SSI 75 84 75 83 / 60 40 30 30
JAX 73 87 71 86 / 70 60 40 50
SGJ 73 84 73 83 / 60 40 30 40
GNV 72 88 71 87 / 40 70 60 60
OCF 73 87 72 87 / 40 70 60 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
ENYEDI/NELSON/PETERSON
Hazardous weather outlook, Jun 3, 10:25 AM EST, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1125 AM EDT MON JUN 3 2013
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-041530-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1125 AM EDT MON JUN 3 2013
...MODERATE RISK OF RIP CURRENTS...
...A FEW STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
A MODERATE RISK OF RIP CURRENTS CONTINUES AT AREA BEACHES DUE TO
A LINGERING EASTERLY OCEAN SWELL.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP DURING THE
AFTERNOON HOURS OVER INTERIOR SECTIONS OF SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA...AND WILL MOVE NORTHEASTWARD AT 10 TO 15 MPH
TOWARDS THE INTERSTATE 95 CORRIDOR BY THE LATE AFTERNOON AND EARLY
EVENING. A FEW THUNDERSTORMS COULD BECOME STRONG...WITH GUSTY
WINDS...FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS
BEING THE MAIN THREATS. ACTIVITY WILL MOVE INTO THE COASTAL WATERS
DURING THE EVENING HOURS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MAINLY DURING
THE AFTERNOON AND EVENING EACH DAY. PORTIONS OF THE AREA COULD SEE
LOCALLY HEAVY RAINS AND GUSTY WINDS TOWARD THE END OF THE WEEK AS
A LOW PRESSURE AREA MOVES NORTHEAST OUT OF THE GULF OF MEXICO.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
NELSON
In the hours before
Special weather statement, Jun 3, 3:42 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT MON JUN 3 2013
FLZ040-032130-
MARION-
442 PM EDT MON JUN 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 530 PM EDT...
AT 442 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST
OF LYNNE TO 12 MILES SOUTHEAST OF MOSS BLUFF...MOVING NORTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MOSS
BLUFF...LYNNE...JUNIPER SPRINGS AND SALT SPRINGS THROUGH 530 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2933 8199 2938 8174 2937 8174 2936 8166
2934 8166 2933 8168 2928 8164 2905 8163
2904 8165 2896 8166 2895 8166 2895 8189
TIME...MOT...LOC 2042Z 234DEG 11KT 2916 8186 2894 8179
HESSSpecial weather statement, Jun 3, 3:44 PM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT MON JUN 3 2013
FLZ031-032-036-037-032130-
ALACHUA-BRADFORD-CLAY-PUTNAM-
444 PM EDT MON JUN 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHERN BRADFORD...ALACHUA AND NORTHERN PUTNAM COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM
EDT...
AT 444 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF BOSTWICK TO 7 MILES WEST OF GAINESVILLE...MOVING NORTHWEST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MELROSE
LANDING...FEDERAL POINT...BARDIN...GEORGE'S LAKE...PUTNAM HALL...
ORANGE HEIGHTS...NEWNANS LAKE...MELROSE...LAKE GENEVA AND KEYSTONE
HEIGHTS THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2957 8248 2983 8253 3004 8169 3000 8166
2999 8164 2992 8160 2989 8161 2981 8157
2975 8152 2972 8153
TIME...MOT...LOC 2044Z 132DEG 13KT 2989 8175 2970 8247
HESSSpecial weather statement, Jun 3, 4:13 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
513 PM EDT MON JUN 3 2013
FLZ025-033-032145-
DUVAL-ST. JOHNS-
513 PM EDT MON JUN 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 513 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM CRAIG FIELD TO 4
MILES NORTHEAST OF BAKERSVILLE...MOVING NORTHEAST AT 5 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WORLD GOLF
VILLAGE...CRAIG FIELD...UNF...DURBIN...BAYARD...BAKERSVILLE...
NOCATEE...FORT CAROLINE...SAINT AUGUSTINE AND VILANO BEACH THROUGH
545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2983 8150 3041 8159 3043 8140 3040 8139
3023 8137 3013 8134 2994 8129 2988 8126
TIME...MOT...LOC 2113Z 225DEG 5KT 3034 8148 2994 8142
HESSSpecial weather statement, Jun 3, 4:15 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT MON JUN 3 2013
GAZ162-163-032145-
CLINCH-ECHOLS-
515 PM EDT MON JUN 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLINCH
AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 545 PM EDT...
AT 515 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CENTERED OVER NEEDMORE...MOVING EAST AT 10 MPH. THIS
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEEDMORE AND FARGO THROUGH
545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3081 8259 3069 8253 3062 8280 3071 8284
TIME...MOT...LOC 2115Z 279DEG 7KT 3069 8268
ENYEDI
Special weather statement, Jun 3, 4:33 PM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
533 PM EDT MON JUN 3 2013
FLZ033-032200-
ST. JOHNS-
533 PM EDT MON JUN 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 600 PM
EDT...
AT 533 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF WORLD GOLF
VILLAGE...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND WORLD GOLF VILLAGE...BAKERSVILLE...VILANO
BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT
AUGUSTINE BEACH...SAINT AUGUSTINE...DUPONT CENTER...CRESCENT BEACH
AND BUTLER BEACH THROUGH 600 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2987 8154 3005 8145 3001 8131 2993 8129
2988 8126 2979 8125 2971 8122 2970 8122
TIME...MOT...LOC 2133Z 293DEG 6KT 2993 8140
HESSSpecial weather statement, Jun 3, 4:43 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EDT MON JUN 3 2013
FLZ033-037-038-032230-
FLAGLER-PUTNAM-ST. JOHNS-
543 PM EDT MON JUN 3 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM...
SOUTHERN ST. JOHNS AND NORTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...
AT 543 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES EAST OF
BAKERSVILLE TO 7 MILES SOUTH OF HOLLISTER...MOVING SOUTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BARDIN...WORLD GOLF VILLAGE...PICOLATA...PALATKA...MANNVILLE...
HOLLISTER...CARRAWAY...BOSTWICK...BAKERSVILLE AND FEDERAL POINT
THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2934 8160 2940 8175 2942 8174 2943 8177
2948 8177 2949 8184 2952 8184 2952 8193
2984 8180 2984 8159 2989 8161 2994 8160
3003 8141 2998 8130 2972 8122
TIME...MOT...LOC 2143Z 297DEG 10KT 2992 8139 2951 8178
HESSThunderstorm Wind, Nassau
- When
- June 3, 5:00 PM EST
- Where
- Nassau County, 0.91 mi NE of Hero
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 30.630, -81.640
Winds were estimated at 60 mph in the Timber Creek subdivision, just west of Interstate 95.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Frost and Freeze in Michigan, June 3 to 4, 201329 events
- Hail and Damaging Winds in Texas, June 3 to 4, 20131.75 in hail · 14 events
- Hail and Damaging Winds in Kansas, June 3, 20131.25 in hail · 12 events
- Hail in Nebraska, June 3, 2013$5,000 · 1.75 in hail · 9 events
- Dust Storm and Damaging Winds in New Mexico, June 3, 2013$8,000 · 56 kt wind · 7 events
- Damaging Wind and High Wind in Texas, June 3, 201360 kt wind · 6 events
- Hail and Damaging Winds in Oklahoma, June 3, 20131 in hail · 6 events
- Damaging Winds in Wyoming, June 3, 201367 kt wind · 5 events
- Damaging Winds in South Carolina, June 3, 2013$5,000 · 50 kt wind · 5 events
- Damaging Winds in Oklahoma, June 3 to 4, 2013$3,000 · 66 kt wind · 5 events
- Funnel Clouds in Georgia, June 3, 20134 events
- Tornadoes and Hail in North Dakota, June 3, 2013$5,000 · EF0 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 453454.